# SDR C2XA97CL90

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145
- Aircraft serial: 145019
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 741 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INPSECTION, THE LEFT HAND ENGINE OIL PRESSURE EXCEEDED MANUFACTURER'S LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND ENGINE IAW CONTINENTAL EXPRESS TASK CARD NR 6271001.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  (X)
